# SDR CALA9800361

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10617837
- Condition: Inoperative
- Location: Cabin
- Component: Idd Aerospac
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY EXIT LIGHT AT ROW 28 AND 29 INOPERATIVE.  THE EXIT SIGN WAS REMOVED AND REPLACED.  ALSO, MAINTENANCE FOUND PIN AT SIGN CANNON PLUG BENT AND BROKEN WIRING.  THE PIN AND WIRING WERE REPAIRED AND OPERATION OF THE LIGHT WAS NORMAL.
